# SDR UPS05444308

- Difficulty date: April 16, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 105,090 hours, 26,736 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV NOSE W/W LEFT SIDE PANEL FROM BS 260-280 AT WL 170 CRACK INDICATED FOUND AT THE LOCATION FASTENER NR 7 TO 15.  CRACK LENGTH 9 INCHES.  WEB REPAIRED AS PER EO B747-5310-20502-C ITEM (6) INSTRUCTION AND SRM 53-10-04 FIGURE 116.
